# SDR F3LA200600006

- Difficulty date: February 9, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 11,580 hours, 5,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 11,580 hours, 5,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FLOOR PANEL 262EF FOR DISCREPANCY REGARDING AFT LAVATORIES, MAINTENANCE REPORTED CORROSION ON AFT GALLEY CONNECTING PLATE MOUNT HOLES FOR FLOOR PANEL.  REPLACED CONNECTING PLATE IAW AMM 53-42-12-400-002.
